# SDR AWXA200401230

- Difficulty date: October 29, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, FOUND BROKEN EMERGENCY ESCAPE PATH LIGHT WIRES AT SEAT ROWS 5, 7, 13, AND 24 LEFT.  MAINTENANCE REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRES AT SEAT ROWS 5, 7, 13, AND 24 LT, OPERATIONAL CHECK WAS GOOD.
